I've taken many of the major AD's - Prozac, Effexor, Zoloft, Wellbutrin, Lexapro, Remeron, etc., over the years, and I've read widely on the topic of depression.
In other words, I am not a doctor.
Consult your prescribing physician, since he is likely to have the most clinical experience and to know your condition the best. He's going to have to recommend something else anyway, correct?
I found the following reasonable advice elsewhere on the web:
As with any medication, it is important to consult a physician before discontinuing Wellbutrin treatment. An estimated 30% of patients who discontinue Wellbutrin experience withdrawal symptoms. The symptoms are frequently attributed to “flu like” effects such as muscle aches, headaches, nausea etc. These usually last 1 to 2 weeks."
If you are determined to do it on your own,. get a pill-cutter and reduce the dosage by half for a week or two. Then continue, depending on how you feel.
I've found that a heck of a lot of family doctors are quick on the draw with their prescription pads when depression is reported. It's SSRI, SSNRI, Wellbutrin or a combo platter.
You see them a month later with weird side-effects, and it's "Oh. Well, let's try this one then," etc. Since the patient is desperate, and assumes the doc is really up this stuff, they end up on an often ghastly treadmill, more weird effects, and withdrawals to boot. Best to limit the number of pretty pills to three, say ...
Do your own research and talk to a shrink if you can, and best of luck.